# SDR HEEA072015

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 7,313 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 214070966107
- Condition: Torn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT BELT TORN. REPLACED WITH SERVICEABLE BELT.
